# SDR USAA2012013000007

- Difficulty date: January 6, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945178
- Part serial: 829
- Condition: Cracked
- Location: L1 Door
- Part time: 36,091 hours, 21,769 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - .250 INCH LONG CRACK IN L1 DOOR AFT DOOR FRAME AT NR 6 STOP FITTING AT BS 344, WL 255.  REPAIRED L1 DOOR AFT DOOR FRAME AT NR 6 STOP FITTING AT BS 344, WL 255 IAW EA 130781.
